# SDR ASOA2015073013530

- Difficulty date: July 30, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 35,092 hours, 31,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK HAS CORROSION AT BS 409+16 TO 409+112.  CORROSION EXCEEDS THE LIMITS OF SRM 53-21-49, FIG 101.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
